Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mood Stabilizers

Posted by Sean on October 29, 1999, at 14:56:35

In reply to Re: Mood Stabilizers, posted by Annie on October 28, 1999, at 18:18:15

> Sean,
> I think my appetite is also somewhat depressed after the initial cravings. I am getting no AD affects that I notice yet. I have only been on Neurontin for 3 weeks so it's early in the game. I was only on Lamictal (as augmentation to Zoloft) for a short time a few years ago, so I have no info about it.
> Annie

Annie -

I'm early in the game too. It is harder to detect
the effect of mood stabilizers than AD's. With
AD's you feel *good* whereas I can't say Neurontin
is making me feel better than well.

COuld you detect an AD effect with Lamictal? Also
why did you stop taking it? Rash? I've heard it is
pretty well tolerated provided you don't get the
skin reaction thing.

Hope all is well,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sean thread:14073